| Model Number |
PLR3955S |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device has not been made available for evaluation.Should further information of the device become available, a follow-up report will be issued.
Event or Problem Description
Consumer's daughter alleges her father slid out of the chair twice while he was sleeping.
Additional Manufacturer Narrative
The alleged events could not be corrrelated to the returned chair.
Event or Problem Description